# SDR DXTA2010092204249

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,730 hours, 4,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Part number: 5119001
- Part serial: 0234
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPS CHECKED NOTED THE COCKPIT TEMP CONTROL WOULD NOT OPERATE IN MANUAL OTC AUTO MODE.  TURNED ON BLEED AIR, OPENED THE ISOLATION VALVE (UT007), NOTED THE COCKPIT OAC WOULD OPERATE WITH THE ISOLATION VALVE OPEN.  R & R ISOLATION VALVE. OPS/LEAK CHECK GOOD. WORK DONE IAW CH 36-10-00 OF THE MM.
